# SDR CA070423008

- Difficulty date: April 16, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 21,451 hours, 28,465 cycles
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8978015
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) NOTED LARGE FUEL LEAK UNDER THE AIRCRAFT IN THE HANGER.  DETERMINED THE FUEL WAS COMING FROM AN ENGINE DRAIN.  GROUND RAN THE ENGINE, FOUND THE FUEL CONTROL DRAIN LEAKING.  REMOVED AND REPLACED THE FUEL CONTROL WITH AN OVERHAULED UNIT, NO FURTHER DEFECTS NOTED. (TC NR 20070423008)
